# SDR SWAA2024020737773

- Difficulty date: January 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN MID FLOOR PANEL 242BF; AFT AND FWD I/B CORNER DELAMINATED.<[01] RECEIVED NEW FLOO PANEL # 242BF ; THIS PANEL WILL BE INSTALL ON FAULT # TTG8Q00Q7R7C;[02] FINAL INSPECTION; VERIFIED STEP #1.
